| Catalog Number |
CRANI-L |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device.The following steps failed: verification: visual assessment.Verification: color band visual assessment.Verification: cutter insertion.During the service evaluation the following failures were identified: visual : craniotome neuro-tip bent/damaged.Visual : color band chipping/fading.Visual : bearing damaged.Device interaction (2+ devices) : cannot insert cutter.Conclusion: failure reported is confirmed.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the 7.5cm large craniotome attch device neuro tip was bent/damaged.It was reported in the service order that the device had a rotation malfunction.It was unknown when the event occurred.There were no reports of delays to a surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2026.All available information has been disclosed.